Multidimensional stochastic differential equations with distributional drift.

Franco Flandoli, Elena Issoglio and Francesco Russo
march, 2017
Publication type:
Paper in peer-reviewed journals
Journal:
Transactions of the American Mathematical Society, vol. 369 (3), pp. 1655-1688
arXiv:
images/icons/icon_arxiv.png 1401.6010
Keywords :
Stochastic differential equations; Distributional drift; Kolmogorov equation.
Abstract:
This paper investigates a time-dependent multidimensional stochastic differential equation with drift being a distribution in a suitable class of Sobolev spaces with negative derivation order. This is done through a careful analysis of the corresponding Kolmogorov equation whose coefficient is a distribution.
BibTeX:
@article{Fla-Iss-Rus-2017,
    author={Franco Flandoli and Elena Issoglio and Francesco Russo },
    title={Multidimensional stochastic differential equations with 
           distributional drift. },
    doi={10.1090/tran/6729 },
    journal={Transactions of the American Mathematical Society },
    year={2017 },
    month={3},
    volume={369 (3) },
    pages={1655--1688},
}